MathSciNet Relay Station
MathSciNet bibliographic data
MR1255888 16E50 (16E20)
Pardo, E. On a density condition for $K^+_0$ of von Neumann regular rings. Comm. Algebra 22 (1994), no. 2, 707–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement